Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffer with typhoid and have loose motion. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Question
My nephew suffer with typhoid. Now he also
have the Loss motion.
Posted Tue, 13 Aug 2013 in General Health
 
 
Answered by Dr. Venkat Sivayogi 38 minutes later
Hello XXXXX

Welcome to XXXXXXX

Your way of questioning is needs to be elaborative and with details.

So I request you to get back to us in a specific way like:-

- How long your Nephew has been suffering with typhoid?
- How it was diagnosed and when was diagnosed?
- Used medications or not?

Waiting for your response,


Above answer was peer-reviewed by
 
Follow-up: Suffer with typhoid and have loose motion. Suggest? 2 days later
Hi Sivayigi,
Thanks for the response.
find the comment in line
- How long your Nephew has been suffering with typhoid?
2 Days before it's identified that he is suffering with Typhoid.
- How it was diagnosed and when was diagnosed?
2 Days before it's diagnosed through blood test.
- Used medications or not?
Yes, normal Typhoid medicine, prescribe by the doctor.
 
 
Answered by Dr. Venkat Sivayogi 13 minutes later
Hello,

Welcome back,

As per your given details,your nephew IS using drugs for typhoid. Some antibiotic drugs used for typhoid fever can cause loose stools,its known as Antibiotic Associated Diarrhea, this may be the possible reason.

Another possibility is because of indigestion,she may have increased frequency of stools.

My concern is whether she is suffering from any abdominal pain before going each stool?
If she is okay and with out abdominal pain, I suspect its possibility of Antibiotic related.

If that problem is really bothering, I suggest you to consider your treating physician advice.

Hope you are clarified now.
Regards,
Dr.SIVAYOGI
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor